# SDR 0501796308

- Difficulty date: December 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 67,365 hours, 8,239 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Track Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS OUT 72A AND SECTION B LT SIDE SEATS 10A TO 13A.  REMOVED AND REPLACED EMERGENCY TRACK LIGHT BULBS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
